RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 159, Number 5, Pages 978–981 (Mi dan30644)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

On the stability of a Poiseuille flow in a planar channel

A. L. Krylov

Lomonosov Moscow State University

Full text: PDF file (477 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 08.06.1964

Citation: A. L. Krylov, “On the stability of a Poiseuille flow in a planar channel”, Dokl. Akad. Nauk SSSR, 159:5 (1964), 978–981

Citation in format AMSBIB
\Bibitem{Kry64}
\by A.~L.~Krylov
\paper On the stability of a Poiseuille flow in a planar channel
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 159
\issue 5
\pages 978--981
\mathnet{http://mi.mathnet.ru/dan30644}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0184515}


Linking options:
  • http://mi.mathnet.ru/eng/dan30644
  • http://mi.mathnet.ru/eng/dan/v159/i5/p978

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. M. Belotserkovskii, A. V. Konyukhov, A. M. Oparin, O. V. Troshkin, S. V. Fortova, “Structurization of chaos”, Comput. Math. Math. Phys., 51:2 (2011), 222–234  mathnet  crossref  mathscinet  isi  elib
    2. O. V. Troshkin, “Nonlinear stability of a parabolic velocity profile in a plane periodic channel”, Comput. Math. Math. Phys., 53:11 (2013), 1729–1747  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. O. V. Troshkin, “Stability theory for a two-dimensional channel”, Comput. Math. Math. Phys., 57:8 (2017), 1320–1334  mathnet  crossref  crossref  isi  elib
    4. A. M. Blokhin, A. V. Yegitov, D. L. Tkachev, “Asymptotics of the spectrum of a linearized problem of the stability of a stationary flow of an incompressible polymer fluid with a space charge”, Comput. Math. Math. Phys., 58:1 (2018), 102–117  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:30
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019